# SDR USAA2009041790921

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 73,854 hours, 33,058 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Bracket
- Part number: 143N66031
- Part serial: 5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CRACK AT FORWARD CARGO DOOR FRAME ATTACH BRACKET AT BS 570, 14R.  REPAIRED FORWARD CARGO DOOR FRAME ATTACH BRACKET AT BS 570, 14R IAW B737 SRM 51-40-02.
